Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 6 > May 2018

 

 

Hermite–Hadamard Type Inequalities for Harmonically Convex Functions on n-Coordinates, Vol. 6, No. 2 (May 2018), PP:53-58

doi:10.18576/amisl/060201

for Subscribers only

Authors:
Jesus Medina Viloria - Departamento de Matem´atica, Universidad Centroccidental Lisandro Alvarado (UCLA), Barquisimeto, Venezuela
Miguel Vivas Cortez - Pontificia Universidad Cat´olica del Ecuador (PUCE), Facultad de Ciencias Exactas y Naturales, Escuela de Ciencias F´ısicas y Matem´atica. Sede Quito, Ecuador.

 

Quality Control and Classification of Steel Plates Faults Using Data Mining, Vol. 6, No. 2 (May 2018), PP:59-67

doi:10.18576/amisl/060202

for Subscribers only

Authors:
Mohammad Ali Afshar Kazemi - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Sima Hajian - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Neda Kiani - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran

 

Congruences on Near Left Almost Rings, Vol. 6, No. 2 (May 2018), PP:69-74

doi:10.18576/amisl/060203

for Subscribers only

Authors:
Fawad Hussain - Department of Mathematics, Abbottabad University of Science and Technology, Abbottabad, Pakistan
Samiya Firdous - Department of Mathematics, Hazara University, Mansehra, Pakistan
Nazia Sadiq - Department of Mathematics, Hazara University Mansehra, Pakistan.

 

Inextensible Flows of Spacelike Curves in De-Sitter Space S2,1, Vol. 6, No. 2 (May 2018), PP:75-83

doi:10.18576/amisl/060204

for Subscribers only

Authors:
Samah Gaber Mohamed - Department of Mathematics, Faculty of Science, Assiut University, Egypt

 

Traveling Wave Solutions of DNA-Torsional Model of Fractional Order, Vol. 6, No. 2 (May 2018), PP:85-89

doi:10.18576/amisl/060205

for Subscribers only

Authors:
Hamdy I. Abdel-Gawad - Department of Mathematics, Faculty of Science, Cairo University, Giza, 12613 Egypt
Mohamed Tantawy - Department of Mathematics, Faculty of Science, Cairo University, Giza, 12613 Egypt

 

Analyses of Security Protocols in Wireless Sensor Network Using Model Checking, Vol. 6, No. 2 (May 2018), PP:91-98

doi:10.18576/amisl/060206

for Subscribers only

Authors:
Zeinab Varaminy Bahnemiry - Department of Computer Engineering, Mazandaran University of Science & Technology, Iran

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved